# SDR SWAA2014012124352

- Difficulty date: January 9, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 33,582 hours, 21,633 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BZZ7002TY3
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR PANEL 222PF DELAMINATED BETWEEN BS 541 TO BS 617.  R & R PANEL IAW SRM.
